Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 375, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 28, 2025, 6:46 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2025, 6:46 PM MDT (00:46 UTC)
- Expired
- Aug 28, 2025, 7:15 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.8 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 3260 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
755
WUUS55 KPUB 290046
SVRPUB
COC055-071-290115-
/O.NEW.KPUB.SV.W.0375.250829T0046Z-250829T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
646 PM MDT Thu Aug 28 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Huerfano County in southeastern Colorado...
North central Las Animas County in southeastern Colorado...
* Until 715 PM MDT.
* At 645 PM MDT, a severe thunderstorm was located 15 miles east of
Walsenburg, or 36 miles north of Trinidad, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
east central Huerfano and north central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3770 10461 3776 10456 3774 10427 3756 10446
TIME...MOT...LOC 0045Z 294DEG 15KT 3770 10452
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 5:25 PM MDT, 1 hour 21 minutes earlier. Its key messages:
- Strong to severe thunderstorms will be possible today and tomorrow, mostly across the eastern plains.
- Thunderstorm chances gradually decrease through from Sunday into early next week, with a slow return of warmer and drier weather developing.
Area forecast discussion, Aug 28, 5:25 PM MDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 525 PM MDT Thu Aug 28 2025 .KEY MESSAGES... - Strong to severe thunderstorms will be possible today and tomorrow, mostly across the eastern plains. - Thunderstorm chances gradually decrease through from Sunday into early next week, with a slow return of warmer and drier weather developing. && .SHORT TERM /THROUGH FRIDAY/... Issued at 209 PM MDT Thu Aug 28 2025 Isolated thunderstorms have developed along the lower eastern slopes of the southeast mountains and adjacent plains this afternoon. Moist southeast upslope flow beneath modest westerly winds aloft has resulted in deep layer shears around 40 kts this afternoon. Combined with dew points maintaining in the 50s, this will result in 1000- 1500 J/kg of mlCape, adequate for an isolated strong to severe thunderstorm or two, especially if they can maintain as they move eastward into richer low level moisture and higher CAPE. Hail up to around 1 inch and wind gusts to around 60 mph will be the primary storm risks, along with locally heavy rainfall capable of producing flash flooding for areas with saturated soil conditions. As southeasterly low level flow increases overnight, CAMs have been persistent in developing another round of thunderstorms across the Pikes Peak region/southern I-25 corridor north of highway 50, and dropping it southeastward across the plains during the late evening and overnight. Cells should be elevated but could see an embedded strong storm or two given MUCapes up to 750 J/kg according to HREF. Activity should gradually decrease into the early morning hours and depending on where the rain falls, we could see some patchy ground fog should we see enough cloud breaks. Models hold on to quite a bit of mid/high level cloudiness overnight, so think this will be very patchy in nature if it does develop. Friday will be a more active day for thunderstorms with a more well defined shortwave moving across during the afternoon along with maintenance of low level southeasterly flow resulting in Mean HREF CAPEs of up to 1500 J/kg. Deep layer shears will be 40-50 kts resulting in the possibility of one or two supercells with hail up to 1.5 inches in diameter and wind gusts over 60 mph. High res models show another line of thunderstorms (more consolidated than today's) developing over the mountains during the early afternoon, and pushing eastward across the plains during the late afternoon and evening. Activity will diminish during the mid to late evening as the shortwave exits the eastern part of the state. High temperatures will remain below average with highs in the lower to mid 80s. -KT && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Issued at 310 AM MDT Tue Aug 26 2025 Friday night and Saturday... Many model solutions suggests showers/isolated thunderstorms linger for much of Friday night, especially on the plains, and will keep at least low pops going into Saturday morning along and east of the mountains. On Saturday, could be some patchy low clouds and fog early, though many forecasts show a weak north wind around 12z, which should limit areal extent of any cloudy/foggy conditions. Slightly drier air begins to work into the area from the west Saturday afternoon, and we will likely see a decrease in convective coverage over the mountains along the Continental Divide, though still some isolated activity possible. Eastern mountains and plains retain plentiful moisture Saturday afternoon and evening, and expect the usual round of convection firing over the higher terrain early/mid afternoon, then moving e-se though the plains by evening. Should be enough instability (CAPE 1000-1500 j/kg) and shear (0-6km bulk shear 40 kts) for strong storms from I-25 eastward once again, though if cool air from Friday night convection lingers on the plains longer than currently forecast, storms could struggle to maintain strength as they move away from the higher terrain. Sunday Onwards.. Moisture continues to decrease over the region Sun-Tue, which should reduce storm coverage and intensity all areas through the period, though we'll likely recycle enough moisture for scattered afternoon convection each day, especially over the mountains. Could see a uptick in storms along the NM by late Mon into Tue as moisture spreads back north, though with deepest moisture staying south of the area, threat of heavy rain and stronger storms appears limited. High temps will slowly climb back toward seasonal levels early next week, though no extreme heat is expected. Upper ridge builds over the wrn U.S. middle/end of next week, while deep trough builds over the eastern half of the country. Pattern should lead to another cold frontal passage through CO mid-week (Wed-ish), bringing cooler air back to at least the plains and ern mountains. Enough moisture will remain in place for daily thunderstorm chances over the mountains through the week, with a few storms slipping eastward onto the plains late Wed onto Thu, helped along by post-frontal easterly flow. && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 521 PM MDT Thu Aug 28 2025 KALS...VFR conditions through the next 24 hours at the terminal. Southwest to westerly winds are expected Friday afternoon near 10 to 12 kts. There could be a few showers across the San Luis Valley, but confidence is low in one hitting the terminal. KCOS...showers and thunderstorms will be possible at the terminal through much of this evening with brief periods of reduced CIGS and VIS as they pass the terminal. Low stratus will then develop late tonight into Friday morning, with CIGS down near 1 kft. A round of thunderstorms is forecast on Friday from mid afternoon into the evening. KPUB...low probability of a shower or thunderstorm at the terminal this evening, however, confidence is low that something will hit the terminal. Thunderstorms will be possible on Friday from mid afternoon into the evening. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...PETERSEN AVIATION...MOZLEY
Hazardous weather outlook, Aug 28, 12:30 PM MDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1230 PM MDT Thu Aug 28 2025 COZ058>089-093>099-291830- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1230 PM MDT Thu Aug 28 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered showers and thunderstorms are expected this afternoon, especially along and east of the eastern mountains. A couple of strong to severe thunderstorms will be possible, with strong outflow winds up to around 60 mph and hail up to 1 inch in diameter the most likely hazards. Localized flash flooding will also be possible with any thunderstorm, especially across areas that have had repeated rounds of rain over the past few days. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another round of afternoon and evening showers and thunderstorms is expected on Friday, and again a couple strong to severe storms will be possible over the I-25 corridor and southeast plains. Hail up to 1.5 inches in diameter and wind gusts over 60 mph will be the most likely hazards, and localized flash flooding will remain possible as well. Thunderstorm activity decreases Sunday through Wednesday, though still enough moisture will remain in place for scattered afternoon and evening thunderstorms each day, especially over the mountains. Lightning and gusty winds will be the main threats with any storms this period, while the threat of flash flooding will be reduced as moisture levels decrease. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 31/31
In the hours before
Special weather statement, Aug 28, 1:40 PM MDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
140 PM MDT Thu Aug 28 2025
COZ084-282015-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
140 PM MDT Thu Aug 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 215 PM MDT...
At 139 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 27 miles southwest of Limon, moving north at 5 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3904 10405 3901 10407 3909 10428 3913 10427
3913 10405
TIME...MOT...LOC 1939Z 200DEG 6KT 3910 10416
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 28, 2:30 PM MDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Thu Aug 28 2025
COZ085-282100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
230 PM MDT Thu Aug 28 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 300 PM MDT...
At 229 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 31 miles east of Colorado Springs, moving east at 15
mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Truckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3881 10406 3878 10405 3858 10414 3871 10434
3884 10428
TIME...MOT...LOC 2029Z 290DEG 15KT 3874 10425
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 28, 2:56 PM MDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
256 PM MDT Thu Aug 28 2025
COZ085-086-089-282130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
256 PM MDT Thu Aug 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES THROUGH 330 PM
MDT...
At 255 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Truckton, or 30 miles northeast of Pueblo Airport,
moving southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3867 10405 3852 10405 3852 10394 3843 10404
3862 10422 3870 10414
TIME...MOT...LOC 2055Z 308DEG 23KT 3863 10413
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 28, 4:13 PM MDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Thu Aug 28 2025
COZ088-093-094-282245-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
413 PM MDT Thu Aug 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 445 PM MDT...
At 413 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Tyrone, or 32 miles northeast of Trinidad, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3750 10426 3761 10434 3775 10414 3755 10398
TIME...MOT...LOC 2213Z 241DEG 17KT 3759 10424
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 28, 5:30 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
530 PM MDT Thu Aug 28 2025
COZ086-087-290015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
530 PM MDT Thu Aug 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES THROUGH 615 PM MDT...
At 530 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Greenhorn Mountain, or 25 miles south of Pueblo, moving
east at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3783 10487 3799 10486 3799 10456 3776 10458
TIME...MOT...LOC 2330Z 275DEG 6KT 3791 10477
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, Aug 28, 6:15 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
615 PM MDT Thu Aug 28 2025
COZ087-088-290045-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
615 PM MDT Thu Aug 28 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 645 PM MDT...
At 615 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Walsenburg, or 34 miles south of Pueblo, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3777 10470 3785 10460 3774 10420 3757 10454
TIME...MOT...LOC 0015Z 305DEG 19KT 3776 10458
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 28, 6:56 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Aug 28, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 15 min |
| Aug 28, 7:00 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Aug 28, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 34 min |
| Aug 28, 8:10 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Aug 28, 8:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 28, 9:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Aug 28, 10:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 28, 11:26 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Aug 29, 1:27 AM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| Aug 29, 1:27 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Aug 29, 1:48 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Aug 29, 2:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 25 min |
| Aug 29, 2:32 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Aug 29, 2:44 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Aug 29, 2:45 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Aug 29, 3:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 29, 3:09 PM MDT | Special Weather Statement | PUB | Custer | 36 min |
| Aug 29, 3:14 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Aug 29, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 32 min |
| Aug 29, 3:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Aug 29, 3:40 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Aug 29, 3:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| Aug 29, 3:45 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Aug 29, 3:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 29, 4:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 15 min |
| Aug 29, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 37 min |
| Aug 29, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 28 min |
| Aug 29, 4:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Aug 29, 4:43 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
| Aug 29, 4:45 PM MDT | Special Weather Statement | PUB | Crowley | 45 min |
| Aug 29, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 45 min |
| Aug 29, 5:00 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Aug 29, 5:10 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Aug 29, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Aug 29, 5:20 PM MDT | Flash Flood Warning | PUB | Baca | 3 hr |
| Aug 29, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 11 min |
| Aug 29, 5:35 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.